MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PERCUTANEOUS SPINE REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC PERCUTANEOUS SPINE REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9732353
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument has not been returned to medtronic for analysis.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the percutaneous spine reference frame was damaged.There was no patient involved.
 
Additional Manufacturer Narrative
A manufacturing representative went to the site to analyze the instrument and noted that none of the teeth on the instrument were loose, but one tooth was slightly bent from use.It was noted that there was not enough damage to warrant a new instrument.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received clarifying the event.The concern was with a reference frame post teeth being bent.The site has continued to use the reference frame post for several more cases.

Brand Name
PERCUTANEOUS SPINE REFERENCE FRAME
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9180346
Report Number1723170-2019-05195
Device Sequence Number3447845
Product Code MAX
UDI-Device Identifier00613994151179
UDI-Public00613994151179
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732353
Device Catalogue Number9732353
Device Lot Number080717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1